Top
10
Doctor insights on: Are Niacin Pills Giving My Face A Red Flush

Share
1

1
Are niacin pills giving my face a red flush?

Are niacin pills giving my face a red flush?

Yes: Its a common side effect. Its a prostaglandin based reaction and thus nonsteroidals and asprin can be used to treat and prevent flushing. Usually the symptoms improve as the body acclimates to the drug. ...Read more

See 1 more doctor answer
Dr. Stephen Abraham
558 doctors shared insights

Flushing (Definition)

Flushing is a clinical finding in which blood rushes to an area of skin ...Read more


2

2
Will the niacin(20mg) in my bcomplex vitamin cause any redness or flushing?

Will the niacin(20mg) in my bcomplex vitamin cause any redness or flushing?

Niacin: We use Niacin to treat low hdl. It can give your symptoms. Take with food and asa may blunt these side effects . You are taking low dose but you describe same typical side effects. ...Read more

See 1 more doctor answer
3

3
What are the side effects of red yeast rice and niacin non flush?

What are the side effects of red yeast rice and niacin non flush?

Many: Ryr can cause abdominal pain, allergic reaction, dizziness, liver and muscle inflammation with muscular pain, flatulance (gas), stomach pain, and headache. Aside from flushing, Niacin can cause liver damage, itching, low blood pressure, upset stomach, diarrhea, vomiting, gout, rashes, headache, diabetes, liver inflammation, and blurred vision. ...Read more

4

4
Niacin is supposed to lower your cholesterol not turn you red. Whats the deal?

Niacin is supposed to lower your cholesterol not turn you red. Whats the deal?

It's called flushing: This reaction to Niacin (nicotinic acid) is due to prostaglandin release (chemical mediators), which gives you the unpleasant sensation. It is a known side effect, it doesn't interfere with the cholesterol-lowering. Ways to minimize this include taking an Aspirin before-hand, or taking your Niacin with food. ...Read more

See 1 more doctor answer
6

6
I took a multivitamin for niacin. I started feeling extremely hot and sweaty with my skin tingling and getting red. Is this a normal side effect?

Yes.: Niacin in high dose causes redness, itchiness, flushing of the skin. It can be preempted in some cases by taking an Aspirin or non steroidal anti inflammatory ahead of time, best bet would be just to stop the high dose. Thanks for your service. ...Read more

See 1 more doctor answer
7

7
I stopped taking 1200 red yeast rice after reading about post exercise pain. My muscle pain disappeared! also take niacin otc. Take less ryr?Stop nia.

I stopped taking 1200 red yeast rice after reading about post exercise pain. My muscle pain disappeared! also take niacin otc. Take less ryr?Stop nia.

Possibly: Red yeast rice can cause the same side effects as statin-type cholesterol meds. Niacin has other side effects and should be taking only at the direction of your doctor. ...Read more

See 1 more doctor answer
9

9
I am 34 years old, 365 pds, i take niacin, red yeast rice and fish oil, for high cholesterol, hbp at what age should I consider a asprian regimen?

I am 34 years old, 365 pds, i take niacin, red yeast rice and fish oil, for high cholesterol, hbp  at what age should I consider a asprian regimen?

Probably 50: Because of your age, your risk is still on the low side, so instead of starting aspirin, you should do your best to lose weight. I know I am not offering groundbreaking news to you, but often we discount the most important thing that we can do and look for the esoteric. A 34 year old non-diabetic, does not need to be on aspirin, you need to lose weight, no matter what length you'd have to go to. ...Read more

See 2 more doctor answers
10

10
Blood red, painful, burning, skin.Blurry eye sight, vomiting, extreme head ache.Are these severe symptoms of a reaction from niacin?How long will it last?

Blood red, painful, burning, skin.Blurry eye sight, vomiting, extreme head ache.Are these severe symptoms of a reaction from niacin?How long will it last?

Possibly: Niacin commonly causes flushing (hot feeling, red skin, tingling) and headaches after taking, particularly doses greater than 1000 mg. The best thing to do is stop taking it for a couple days to see if the symptoms go away. Hope this helps. ...Read more

See 1 more doctor answer
Dr. Milton Alvis Jr
191 doctors shared insights

Niaspan (Definition)

Niaspan is a cholesterol/lipid lowering agent which is a ...Read more


Dr. Milroy Samuel
167 doctors shared insights

Niacor (Definition)

Niacor is a cholesterol/lipid lowering agent which is a ...Read more